Boards.ie uses cookies. By continuing to browse this site you are agreeing to our use of cookies. Click here to find out more x
Thread Closed  
 
Thread Tools Search this Thread
25-05-2019, 07:32   #1
Damaged123
Registered User
 
Damaged123's Avatar
 
Join Date: May 2019
Posts: 1
Implanon and Depo

I’ve had implanon for 3 years and then when that one came out in the same appointment I got a new one in straight away last June. I’ve never bleed for the past 3 years.

I expected to have breakthrough bleeding when I got the new one put it but I didn’t. In October I randomly started bleeding for weeks on end and then it would stop for a week or two and start again.

I went the doctor on many occasions and I was suggested to get a once off depo injection and I was told that it would stop the bleeding. I was hesitant of putting more hormones in my body, I just wanted the bar out. But my doctor recommended that I’d try this first. So I did.

The doctor said within two weeks of this injection all bleeding would stop. It has now been 4 weeks. The bleeding is heavier now than before.

I got the injection at the start of May. I had a tiny bit of breakthrough bleeding for a day and then that went. But the past two weeks I’ve been bleeding again.

It comes and goes. One minute there’s nothing and then I’d go back the bathroom twenty minutes later and then it’s back.

I just want to know if anyone else has had the bar and has gotten the depo injection on top of it? I just want help or any advice. I’m after paying for the doctor so much over the past few months.
Damaged123 is offline  
Advertisement
25-05-2019, 21:46   #2
Tree
Moderator
 
Tree's Avatar
 
Join Date: Jul 2003
Posts: 3,881
Hello, unfortuantely medical advice is not permitted on Boards. Please, speak to your GP or nurse (or the family planning clinic, can be helpful for this too).
Thanks, Tree
Tree is offline  
Thread Closed

Thread Tools Search this Thread
Search this Thread:

Advanced Search